# SDR SWAA2022030826793

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 41,268 hours, 24,602 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF; UPPER SURFACE; CORROSION MRK'D ALONG BOTH EDGES OF PANEL. / RECEIVED NEW FLOOR PANEL; P/N 453A2610-2; FOR AFT CARGO COMPARTMENT REMOVED AND REPLACED FLOOR PANEL PN# 453A2610-2. ALL ACTIONS ARE IAW B737 AIPC 25-52-10-18 AMM 25-52-10-000-801 & 25-52-10-400-801 ATAG#WN2606
